# SDR VNA2025F00036

- Difficulty date: July 18, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690332273
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 581.00 BTW STGR 26LH AND STGR 26RH AT FWD CARGO COMPARTMENT.   CORROSION ON FS 581.00 BTW STGR 26LH AND STGR 26RH AT FWD CARGO COMPARTMENT WERE REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-31-06-101-003-A04
